HomeContact UsSitemapSearch
Publications
Year:  
All :: 1972, ... , 1998, 1999, 2000, ... , 2021
References

2019

pdf
J.M. De Koninck, I. Kátai and B.M. Phong
On some consequences of recently proved conjectures
Annales Univ. Sci. Budapest, 49(Sect. Comp.):123-128
2019
pdf
J.M. De Koninck and I. Kátai
On the divisors of shifted primes
Turkish Journal of Mathematics, 43(No. 2):998-1004
2019
pdf
J.M. De Koninck and I. Kátai
Partitioning the set of primes to create r-dimensional sequences which are uniformly distributed modulo [0; 1)r
Uniform Distribution Theory, 14(1):11-18
2019
pdf
J.M. De Koninck and I. Kátai
Distribution of arithmetic functions on particular subsets of integers
Lithuanian Mathematical Journal, 59(Issue 1):24-38
2019
pdf
J.M. De Koninck, N. Doyon and V. Ouellet
The limit distribution of the middle prime factors of an integer
Integers, :1-23
2019
pdf
J-M. De Koninck and I. Kátai
On the values of the Euler function around shifted primes
Annales mathématiques du Québec, 43(Issue 1):37-50
2019
 
J.M. De Koninck and N. Lacroix
Mathématiques appliquées aux domaines du génie
Publisher: Loze-Dion éditeur inc.,
2019

2018

pdf
J.M. De Koninck and F. Luca
Consecutive integers with close kernels
Canadian Mathematical Bulletin,
October 2018
pdf
J.M. De Koninck and M. Moineau
Consecutive integers divisible by a power of their largest prime factor
Journal of Integer Sequences, 21(No. 9):16 pages
2018
pdf
J.M. De Koninck, N. Doyon and F. Laniel
On the proximity of multiplicative functions to the number of distinct prime factors function
Mathematica Slovaca, 68(No. 3):1-14
2018
Page:  
Previous | 1, 2, 3, 4, 5, 6, ... , 19 | Next
Ce site utilise TYPO3
Réalisation: Équipe Tactic